Separability by semivalues modified for games with coalition structure

Rafael Amer; José Miguel Giménez

RAIRO - Operations Research (2009)

  • Volume: 43, Issue: 2, page 215-230
  • ISSN: 0399-0559

Abstract

top
Two games are inseparable by semivalues if both games obtain the same allocation whatever semivalue is considered. The problem of separability by semivalues reduces to separability from the null game. For four or more players, the vector subspace of games inseparable from the null game by semivalues contains games different to zero-game. Now, for five or more players, the consideration of a priori coalition blocks in the player set allows us to reduce in a significant way the dimension of the vector subspace of games inseparable from the null game. For these subspaces we provide basis formed by games of a particular type.

How to cite

top

Amer, Rafael, and Giménez, José Miguel. "Separability by semivalues modified for games with coalition structure." RAIRO - Operations Research 43.2 (2009): 215-230. <http://eudml.org/doc/250641>.

@article{Amer2009,
abstract = { Two games are inseparable by semivalues if both games obtain the same allocation whatever semivalue is considered. The problem of separability by semivalues reduces to separability from the null game. For four or more players, the vector subspace of games inseparable from the null game by semivalues contains games different to zero-game. Now, for five or more players, the consideration of a priori coalition blocks in the player set allows us to reduce in a significant way the dimension of the vector subspace of games inseparable from the null game. For these subspaces we provide basis formed by games of a particular type. },
author = {Amer, Rafael, Giménez, José Miguel},
journal = {RAIRO - Operations Research},
keywords = {Cooperative games; semivalue; semivalue modified for games with coalition structure; separability; multilinear extension.; cooperative games; multilinear extension},
language = {eng},
month = {4},
number = {2},
pages = {215-230},
publisher = {EDP Sciences},
title = {Separability by semivalues modified for games with coalition structure},
url = {http://eudml.org/doc/250641},
volume = {43},
year = {2009},
}

TY - JOUR
AU - Amer, Rafael
AU - Giménez, José Miguel
TI - Separability by semivalues modified for games with coalition structure
JO - RAIRO - Operations Research
DA - 2009/4//
PB - EDP Sciences
VL - 43
IS - 2
SP - 215
EP - 230
AB - Two games are inseparable by semivalues if both games obtain the same allocation whatever semivalue is considered. The problem of separability by semivalues reduces to separability from the null game. For four or more players, the vector subspace of games inseparable from the null game by semivalues contains games different to zero-game. Now, for five or more players, the consideration of a priori coalition blocks in the player set allows us to reduce in a significant way the dimension of the vector subspace of games inseparable from the null game. For these subspaces we provide basis formed by games of a particular type.
LA - eng
KW - Cooperative games; semivalue; semivalue modified for games with coalition structure; separability; multilinear extension.; cooperative games; multilinear extension
UR - http://eudml.org/doc/250641
ER -

References

top
  1. R. Amer, J. Derks and J.M. Giménez, On cooperative games, inseparable by semivalues. Int. J. Game Theory32 (2003) 181–188.  Zbl1063.91003
  2. R. Amer and J.M. Giménez, Modification of semivalues for games with coalition structures. Theory Decis.54 (2003) 185–205.  Zbl1070.91003
  3. J.F. Banzhaf, Weighted voting doesn't work: A mathematical analysis. Rutgers Law Rev.19 (1965) 317–343.  
  4. I. Dragan, Potential and consistency for semivalues of finite cooperative TU games. Int. J. Math. Game Theory Algebra9 (1999) 85–97.  Zbl0943.91006
  5. P. Dubey, A. Neyman and R.J. Weber, Value theory without efficiency. Math. Oper. Res.6 (1981) 122–128.  Zbl0496.90096
  6. G. Owen, Multilinear extensions of games. Manage. Sci.18 (1972) 64–79.  Zbl0239.90049
  7. G. Owen, Multilinear extensions and the Banzhaf value. Naval Res. Log. Quart.22 (1975) 741–750.  Zbl0333.90056
  8. G. Owen, Values of games with a priori unions, in Essays in Mathematical Economics and Game Theory, edited by R. Henn and O. Moeschelin, Springer-Verlag (1977) 76–88.  Zbl0395.90095
  9. G. Owen, Modification of the Banzhaf-Coleman index for games with a priori unions, in Power, Voting and Voting Power, edited by M.J. Holler, Physica-Verlag (1981) 232–238.  Zbl0528.90005
  10. L.S. Shapley, A value for n-person games, in Contributions to the Theory of Games II, edited by H.W. Kuhn and A.W. Tucker, Princeton University Press (1953) 307–317.  
  11. R.J. Weber, Probabilistic values for games, in The Shapley value: Essays in honor of L.S. Shapley, edited by A.E. Roth, Cambridge University Press (1988) 101–119.  

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.